# SDR IPXA2021040867956

- Difficulty date: March 28, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: ALC85337
- Condition: Gouged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2LH I/B ELEVATOR #2 MOUNT HINGE FITTING BOTH LUGS ARE GOUGED .REPAIRED #2 HINGE FITTING LUGS IAW VT-SAA EA 011-5520-01-A9007 REV I/R AND UPS EO MD11-5510-79928-A (MINOR).
